# SDR HEEA202502030001

- Difficulty date: January 28, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N343PH
- Make and model: Bolkms BK117D2EURO
- Aircraft serial: 20120
- Aircraft time: 5,653 hours
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: M835362024M
- Part serial: NA
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE IN CRUISE AT 7000'INBOUND FROM SS332B'SYS1 BUS TIE OPEN SYS2" CAUTION CAME ON. PERFORMED EMERGENCY PROCEDURE AND CONTACTED MAINTENANCE AFTER LANDING IN HMA.
